# SDR CALA2024012400213

- Difficulty date: January 19, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 69,455 hours, 30,003 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS WATER INGRESS AT 36IN FROM I/B EDGE 19IN FROM TRAILING EDGE 2IN IN DIAMETER.   HAECO LCQ NR 9298 337/34337 REPAIRED LH ELEVATOR UPPER SKIN 36IN FROM I/B 19IN FROM T/E 2IN DIA ZONE 1 IAW A320 SRM 55-21-11-300-005 CAT A REPAIR.
